# SDR ASOA2012112902578

- Difficulty date: November 19, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 AT FS 394 TO 409 + 128 CORRODED.  FOUND CORRODED BEYOND LIMITS IAW SRM 53-21-49.  REMOVED SEAT TRACK IAW  AMM 53-01-11.  FABRICATED REPLACEMENT SEAT TRACK IAW REO 601R-53-00-485.  INSTALLED REPLACEMENT SEAT TRACK IAW AMM 53-01-11-400-802.
